I would call your med doctor and see what they can do for you. Being hypomanic for a while is dangerous. It just means that there's going to be a bigger crash. Just be careful! *hugs* 2554 days ago
Congratulations on your first VBlog . Good job... Yeah.. medication and weight loss do not always compliment each other. Weight loss and diabetes don't work well and neither does weight loss and AGE.. I always remember an older lady telling me to lose the weight when you are young because it is much harder when you are older. So...now I'm the older lady saying the same thing :)
I hope you can come out of your hypomanic stage soon and get some sleep. Hugs 2555 days ago
Hi. I can so understand the meds putting on weight. I don't have bipolar, but I have something similar, Emotional Unstable Personality Disorder. It is kinda like bipolar except what you got through emotionally in a month, I go through in a day. As in one minute I can be so hyper and manic for about an hour, then it will suddenly change and I am suicidal for a few hours, then it will change and I will be in a rage just as quickly I can be laughing manically again. It was hard on my family when I was getting diagnosed and trying out different meds. I am stable now, and that's good, but the meds make me put on weight. Then I gave up smoking and hello balloon mama!
I am glad my manic stages only last a few hours or so, so I can pretty much get sleep, if I am not up dreaming all night, which is pretty blah!
Anyways, good luck with the gym, that is awesome that you are doing that! I am sorry you didn't lose any weight after trying so hard, but at least you didn't gain. I know that isn't much of a plus but at least it is a little something. You are not alone and that is what I love about sparks. 2555 days ago
Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.